MathSciNet Relay Station
MathSciNet bibliographic data
MR1486492 49K15 (93B29)
Agrachev, A. A.; Sarychev, A. V. On abnormal extremals for Lagrange variational problems. J. Math. Systems Estim. Control 8 (1998), no. 1, 87–118.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement